On algebraic lattices and semisimple algebras
Portugaliae mathematica, Tome 47 (1990) no. 3, pp. 259-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1990__47_3_115717,
author = {Ramalho, Margarita},
title = {On algebraic lattices and semisimple algebras},
journal = {Portugaliae mathematica},
pages = {259--266},
year = {1990},
volume = {47},
number = {3},
mrnumber = {1090267},
zbl = {0721.08002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1990__47_3_115717/}
}
Ramalho, Margarita. On algebraic lattices and semisimple algebras. Portugaliae mathematica, Tome 47 (1990) no. 3, pp. 259-266. http://geodesic.mathdoc.fr/item/PORMA_1990__47_3_115717/